# SDR 2006FA0001012

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: General aviation
- Engine: Lyc O320B2B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Main Bearing
- Part number: AEL13884
- Condition: Failed
- Location: Engine
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS ENGINE WAS DISMANTLED DUE TO METAL CONTAMINATION.  WE DISCOVERED THAT THE REAR SURFACE OF THE BEARING WAS PEELING AWAY.  PROBABLE CAUSES OF THIS BEARING FAILURE ARE UNKNOWN.  (K)
